Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 124, NWS Shreveport, LA

April 29, 2016Howard County, Sevier County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 4:23 AM CDT for Howard County, Sevier County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 4:23 AM CDT (09:23 UTC)
Expired
Apr 29, 2016, 5:00 AM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Howard County, AR, Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS54 KSHV 290923
SVRSHV
ARC061-133-291000-
/O.NEW.KSHV.SV.W.0124.160429T0923Z-160429T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 AM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 500 AM CDT

* AT 422 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  DIERKS...MOVING NORTH AT 30 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DE QUEEN...DIERKS...UMPIRE...GILLHAM...ATHENS...CENTER POINT...GENEVA...
  LEBANON...MUDDY FORK...BURG AND PROVO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3435 9394 3427 9394 3426 9392 3419 9392
      3418 9385 3397 9391 3401 9442 3419 9443
      3419 9424 3427 9424 3427 9426 3436 9425
TIME...MOT...LOC 0922Z 200DEG 25KT 3409 9414 

HAIL...2.00IN
WIND...60MPH
 
$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:14 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 29, 3:14 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 AM CDT FRI APR 29 2016

.DISCUSSION...
COMPLICATED FCST TO SAY THE LEAST TODAY WITH A FLASH FLOOD AND
SEVERE WEATHER THREAT ACROSS PORTIONS OF OUR REGION. WITH STRONG/
SEVERE CONVECTION ALREADY ONGOING...WILL BE BRIEF WITH THIS
DISCUSSION.

CONVECTION THIS MORNING FIRING AS A RESULT OF A DISTURBANCE
EMBEDDED IN SOUTHWEST FLOW ALOFT ACROSS N TX INTO S OK. THIS
CONVECTION IS ELEVATED AND ORIENTED JUST NORTH OF A RETURNING
WARM FRONT AT THE SURFACE. A TIGHTENING PRESSURE GRADIENT ALONG
AND SOUTH OF THIS RETURNING WARM FRONT WILL RESULT IN INCREASING
WINDS TODAY THUS HAVE POSTED A LAKE WIND ADVISORY WITH THIS
PACKAGE ACROSS OUR SOUTHWEST HALF THROUGH 00Z THIS EVENING.
CONVECTION MAY BECOME MORE SFC BASED AS WE GO THROUGH THE MORNING/
DAYTIME HOURS WITH THE GREATEST THREAT AREA FOR SEVERE CONVECTION
JUST NORTH OF THE I-20 CORRIDOR OF NE TX AND N LA WHICH INCLUDES
THE NORTHERN THIRD OF NE TX...SE OK AND SW AR. ASSUMING THIS
CONVECTION BECOMES MORE NUMEROUS LATER THIS MORNING...THE FLASH
FLOOD THREAT SHOULD RAMP UP ACROSS THIS SAME REGION... BASICALLY
WHERE THE CURRENT FLASH FLOOD WATCH RESIDES. AM GETTING MORE
CONCERNED OF A SVR/HEAVY RAIN THREAT WHICH SHOULD FIRE UP
SOMEWHERE IN THE VICINITY OF THE I-35/I-45 CORRIDOR THIS AFTN IN
RESPONSE TO YET ANOTHER DISTURBANCE MOVING THIS WAY IN SOUTHWEST
FLOW ALOFT. MODELS ARE ALL POINTING AT THIS CONVECTION MOVING
RAPIDLY EAST NORTHEAST DURING THE LATE AFTERNOON...MOVING INTO OUR
REGION LATER THIS EVENING INTO THE OVERNIGHT HOURS. THIS
CONVECTION WILL LIKELY PRODUCE RAINFALL AMOUNTS OF 1-3 INCHES
WITH ISOLATED HIGHER AMOUNTS...BUT THE KEY POINT IS THAT IT WILL
BE MOVING WITH NO REAL TRAINING THREAT THAT I CAN SEE...HENCE THE
LACK OF ANY SLIGHT RISK OF EXCESSIVE RAINFALL PER WPC SOUTH OF THE
EXISTING AREA FURTHER NORTH. ALL THIS TO SAY WILL NOT BE MAKING
ANY CHANGES TO THE CURRENT FFA TODAY WITH THE OPTION BEING TO
EXPAND IT FURTHER SOUTH FOR TONIGHT IF A HEAVIER/TRAINING EVENT
BECOMES APPARENT. THAT WILL AVOID THE SEGMENTED FFA AREA CONFUSION
OF THE HEAVY RAIN THREAT NORTH TODAY...AND MORE WIDESPREAD
OVERNIGHT.

THE THREAT OF HEAVY RAIN/SEVERE WEATHER DOES NOT END FOR SATURDAY
BUT INSTEAD...SHIFTS EAST SLIGHTLY...ENCOMPASSING MORE OF S AR AND
N LA ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH SHOULD BE
NEAR OR JUST EAST OF THE I-30 CORRIDOR SAT AFTN. WE WILL BE WORKED
OVER PRETTY WELL FROM LATE NIGHT/MORNING CONVECTION SO AFTERNOON
DESTABILIZATION WILL PLAY A BIG KEY TO THE SVR/HEAVY RAIN THREAT
DURING THE DAY SAT BEFORE TAPERING OFF SAT NIGHT.

MADE VERY LITTLE CHANGES TO SUNDAY THROUGH NEXT WEEK DUE TO TIME
RESTRAINTS GIVEN THE CURRENT CONVECTION. THANKS FOR THE
COORDINATION THIS MORNING FWD...JAN. PRELIMS TO FOLLOW.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  50  90  70  50
MLU  87  68  84  66 /  40  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  70  90  50  20
GGG  86  67  82  62 /  60  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR ARZ050-051-059>061-070.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LAZ001-002-010-011-017-018.

OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR TXZ096-097-108>112-124>126-136>138-149>153-
     165>167.

     FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR TXZ096-097.

&&

13
Hazardous weather outlook, Apr 29, 3:49 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-291800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS.
IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL
PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED
FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE
OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-291800-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS...
MAINLY ALONG AND NORTH OF A LINE FROM LUFKIN TEXAS TO MONROE
LOUISIANA. THIS SEVERE WEATHER THREAT WILL CONTINUE AND TRANSITION
INTO A HEAVY RAINFALL EVENT LATER THIS EVENING INTO THE OVERNIGHT
HOURS ACROSS A LARGE PORTION OF THE REGION AS WELL AS AN UPPER
LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. A
FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PORTIONS OF THE REGION
TONIGHT INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

13

In the hours before

Special weather statement, Apr 29, 1:23 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT FRI APR 29 2016

ARZ059-TXZ097-112-290715-
LITTLE RIVER AR-CASS TX-BOWIE TX-
123 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
CENTRAL BOWIE AND NORTHWESTERN CASS COUNTIES UNTIL 215 AM CDT...

AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MAUD...OR 17 MILES WEST OF ATLANTA...MOVING NORTH
AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...HOOKS...REDWATER...MAUD...RED LICK...
WILTON...RICHMOND...LEARY...DOUGLASSVILLE...MARIETTA...WALLACE...BRYANS
MILL...RED BANK...PINE PRAIRIE...ARDEN AND SPRING HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3313 9435 3315 9459 3380 9441 3372 9399
TIME...MOT...LOC 0623Z 202DEG 31KT 3320 9446

20
Special weather statement, Apr 29, 2:43 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 AM CDT FRI APR 29 2016

OKZ077-TXZ096-290830-
MCCURTAIN OK-RED RIVER TX-
243 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCURTAIN AND
NORTHWESTERN RED RIVER COUNTIES UNTIL 330 AM CDT...

AT 243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MANCHESTER...OR 18 MILES NORTHEAST OF PARIS...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...WRIGHT CITY...VALLIANT...MILLERTON...KIOMATIA...WOODLAND...
RUFE...KANAWHA...SLIM...GOLDEN AND REDLAND.

LAT...LON 3388 9531 3388 9528 3391 9528 3391 9527
      3389 9527 3389 9525 3393 9525 3396 9523
      3394 9516 3417 9515 3405 9487 3373 9526
      3375 9531
TIME...MOT...LOC 0743Z 208DEG 22KT 3381 9528

20
Special weather statement, Apr 29, 2:54 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
254 AM CDT FRI APR 29 2016

ARZ050-051-290845-
HOWARD AR-SEVIER AR-
254 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWARD AND NORTHEASTERN
SEVIER COUNTIES UNTIL 345 AM CDT...

AT 253 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOCKESBURG...OR 10 MILES NORTHWEST OF MINERAL SPRINGS...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIERKS...UMPIRE...LOCKESBURG...CENTER POINT...SILVER RIDGE...LEBANON...
MUDDY FORK...PROVO AND BURG.

LAT...LON 3430 9393 3427 9394 3426 9392 3419 9392
      3418 9382 3411 9382 3388 9402 3396 9419
      3434 9402
TIME...MOT...LOC 0753Z 207DEG 22KT 3396 9409

20
Special weather statement, Apr 29, 3:30 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CDT FRI APR 29 2016

OKZ077-290915-
MCCURTAIN OK-
330 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCCURTAIN COUNTY
UNTIL 415 AM CDT...

AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROKEN BOW...OR 20 MILES WEST OF DE QUEEN...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...WATSON...PLUNKETVILLE...SMITHVILLE AND HOCHATOWN.

LAT...LON 3427 9447 3401 9461 3404 9480 3451 9470
      3451 9446
TIME...MOT...LOC 0830Z 200DEG 26KT 3408 9469

20
Local storm report, Apr 29, 3:53 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             NEW BOSTON              33.46N  94.42W
04/29/2016  E0.88 INCH       BOWIE              TX   PUBLIC

&&

EVENT NUMBER SHV1600400

20
Local storm report, Apr 29, 4:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     HAIL             LOCKESBURG              33.97N  94.17W
04/29/2016  E1.00 INCH       SEVIER             AR   PUBLIC

&&

EVENT NUMBER SHV1600401

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVLittle River52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier62 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier63 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 6:48 AM CDTSevere Thunderstorm WarningSHVNevada12 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier12 hr
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier50 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 10:23 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier12 hr
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 2:39 PM CDTRiver Flood WarningSHVHoward, Little River, Sevier71 hr
Apr 29, 5:23 PM CDTTornado WarningSHVLittle River37 min
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min
Apr 29, 6:26 PM CDTTornado WarningSHVNevada15 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.